Isomorphisms of abelian group algebras

Henry Helson

TBD mathscidoc:1701.332087

Arkiv for Matematik, 2, (5), 475-487, 1953.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{henry1953isomorphisms,
  title={Isomorphisms of abelian group algebras},
  author={Henry Helson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417393992896},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={5},
  pages={475-487},
  year={1953},
}
Henry Helson. Isomorphisms of abelian group algebras. 1953. Vol. 2. In Arkiv for Matematik. pp.475-487. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417393992896.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved